# SDR 2003FA0001211

- Difficulty date: November 12, 2003
- Submitted: December 8, 2003
- Operation: General aviation
- Engine: Cont IO520F
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Crankcase
- Part number: IO520F
- Part serial: 821524R
- Condition: Cracked
- Location: Bearing Boss
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT SIDE (2.4.6) CRACKED IN CENTER MAIN BEARING BOSSES IN LOWER OIL ANNALYSIS.
